# SDR YENA2020110400512

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 39,347 hours, 25,394 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (ARM N/R 2020-317399 W/O 2020-348/1) CORROSION FLOOR STRUCTURE FRAME 87 AROUND STR 27R TO STR 28R ON AFT CARGO COMPARTMENT.  RESOLVED ON W/O: 1072873 TASKCARD: NR-00009.  REFARM N/R 2020-317399 W/O 2020-348/1 TECH 8627612 RII QC 172.  REMOVED AND REPLACED SECTION FRAME 87 AND FASTENERS LOCATED FROM STR 25L TO STR 25R, IAW E190 SRM 51-40-08 AND DRAWING 170-65720-433.
